MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC PINK

MIO¿; INSET II 80/6 PCC PINK
Model Number MMT-925
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she felt sick, had vomiting, lost consciousness and experienced high blood glucose level as she faced a bent cannula.Further, at the time of this event the patient was pregnant, and her blood glucose level was over 600 mg/dl, which she tried to treat with a pump.Consequently, on (b)(6) 2019 at 07:00 pm, she was admitted to the hospital as her blood glucose level was over 600 mg/dl.The site location was patient's abdomen and the infusion had been in use for the first day.During hospitalization, she received insulin drip via intravenous route as corrective treatment.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key9760773
Report Number3003442380-2020-00187
Device Sequence Number16283613
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2022
Device Model NumberMMT-925
Device Lot Number5287804
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date02/27/2020
Patient Sequence Number1